# SDR AALA202311145791

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,364 hours, 33,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT CREW REPORTED THAT DURING THE POST CHECK FUNCTIONAL CHECK FLIGHT THE R1 DOOR HAS VIBRATION AT THE TOP FORWARD AREA THAT BEGINS AT 21500 AND CONTINUES TO CRUISE. MAINTENANCE ADJUSTED THE R1 DOOR STOPS PER AMM 52-11-00-820-001-A.
